Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Neuropathy Tingling

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

anybody experiencing neuropathy (tingling burning)

Posted by Anonymous, 2 Replies
i have always been such a healthy person, and now OUT OF THE DAMN BLUE i have burning and tingling feet, which bother me and make it hard for me to stand straight and walk normally. in the mornings and when i take showers, i can see the blood... Read more »

Tingling/numbness (attn: Jackie,GmanBill,Switch)

Posted by Anonymous, 2 Replies
Has anyone out there ever heard of either "AIDP" or "CIDP"?

They're also commonly referred to as peripheral neuropathy. Has anyone experienced these symptoms? (tingling in hands and feet/arms and legs).

Here's some links in case you're wondering:... Read more »

neuropathy

Posted by Anonymous, 1 Reply


Peripheral neuropathy is a tingling sensation, pins and needles, that is very, very often quite painful. According
to Dr. Judith Feinberg, it affects the longest nerves first, therefore it always starts in the toes, may progress
upwards to involve the... Read more »

What is neuropathy pain?

Posted by bura, 3 Replies
Can someone describe what is neuropathy pain? Read more »

to confused re:neuropathy

Posted by uhohblita, 2 Replies
confused,
my feet started tingling from about 1 month after the "incident". this continued for a long time and kept getting worse and worse. my feet only stopped tingling if i tied my shoes really tight. i had in the back of my head it was from... Read more »
Ask the Experts

wrinkled fingertips and toes & tingling

HiIs it common for virus related peripheral neuropathy to cause tingling and wrinkled finger tips in both hands over time, or have any of you had this happen to you?I ask because, my (what seems to be) peripheral neuropathy in both hands has seemed...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
You dont mention which HIV meds and other meds you are taking, what was your lowest and what is your current CD4 count, current HIV level, and what other medical problems your have--all of that information is crucial to determine what could be going... Read more »

c spine MRI numbness/tingling

hi doc,i wrote before with neuropathy concerns i was on atripla, then doctor switched me to isentress/prezista/norvir. feet started getting better, but im still having what i consider flare-ups where my feet will burn/tingle up my calves will have...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Still seems unlikely that either the HIV or your prior HIV regimen was the sole cause of your symptoms so continuing to look for another cause seens worthwhile. Cost of MRI scnas are generally way overpriced in US but still can be usefull to see if... Read more »

early hiv + with neuropathy

i've become infected with the hiv recently (about 6 month) i'm having symptoms of neuropathy (tingling, numb, burning and lightning-like pain). please tell me how i can control these pain.. thank you...
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
Consult a doctor with experience treating patients with HIV. The symptoms that you describe are consistent with peripheral neuropathy, which often responds to modest doses of amitriptyline (50 mg at bedtime) or gabapentin.... Read more »

Neuropathy, Repetitive stress injury?

I have been taking Reyataz, Norvir, Truvada for 14 months. I am getting some tingling in my feet, went to neurologist to see if neuropathy and he did not find any signs. He did labs and found my esters are low for Acetyl L. Carnitine. Onto the...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The hand problems you describe would generally not be due to either HIV or your HIV infection. I would recommend initially seeing a neurologist to sort out the nature and extent of the nerve problem and to make a recommendation about therapy options... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Peripheral Neuropathy

Peripheral Neuropathy (peripheral = furthest away; neuro = nerve; pathy = damage) Peripheral neuropathy (PN) -- nerve damage that causes numbness, burning, tingling and sometimes severe pain in the toes, feet and legs, and sometimes in the... Read more »
Test Positive Aware Network

The Tingling of My Heart

I never thought that after living with HIV for more than 20 years that I would have to worry about Coronary Artery Disease (CAD). But there I was, in March of 2004, thinking that I had dodged the HIV bullet after many combinations of therapy, my... Read more »
Being Alive

Manage Peripheral Neuropathy

I was recently diagnosed with peripheral neuropathy. I still have feeling in my fingers, but I've lost most of the feeling in my toes. Do you have any advice on ways I can manage this condition through exercise or supplementation? Peripheral... Read more »
HIV i-Base

High Prevalence of Peripheral Neuropathy in Children Taking d4T in Rural South Africa

Peripheral neuropathy is a well-known side effect of older nucleosides, particularly d4T, which is still used widely in poor settings. Although it clearly occurs, this phenomenon is less well characterised in children and it is difficult to... Read more »